Evaluation of the Boys function using analytical relations


Guseinov I. I. , Mamedov B. A.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.40, no.2, pp.179-183, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1007/s10910-005-9023-3
  • Journal Name: JOURNAL OF MATHEMATICAL CHEMISTRY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.179-183

Abstract

The analytical relations for Boys function F-m (x) are presented. These relations are useful in the fast and more accurate calculations of multicenter molecular integrals over Gaussian type orbitals (GTOs). The formulas obtained are numerically stable for all values of m and x.